MAUDE Adverse Event Report: K2M, INC. LOCKING SCREW INSERTER; EVEREST; ORTHOPEDIC STEREOTAXIC INSTRUMENT

K2M, INC. LOCKING SCREW INSERTER; EVEREST; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 2901-N90098-B
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot jcvx (1): manufacture date 11 april 2019.Device returned 17 november 2022.
 
Event or Problem Description
This record is a consolidation of q4 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures one instance of intraoperative everest locking screw inserter tip deformation.

Brand Name
LOCKING SCREW INSERTER; EVEREST
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16264994
Report Number3004774118-2023-00008
Device Sequence Number19917915
Product Code OLO
UDI-Device Identifier10888857405486
UDI-Public10888857405486
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181890
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2901-N90098-B
Device Catalogue Number2901-N90098-B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2023
Initial Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown